MAUDE Adverse Event Report: I-SENS, INC. ASSURE PRISM MULTI BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

I-SENS, INC. ASSURE PRISM MULTI BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 530001
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Rep called customer after receiving an email from sales rep about issue.Asked customer if she has all three meters that had issues.Customer does not have the meters.Customer threw one away thinking it was just a one-off issue.Rep went over some variables that can cause the fluctuations in readings.Rep asked customer how many meters she has, and customer stated she has one she can get a serial number from, and she would have to call the station to get the other information.First issue was last thursday or friday with the meter she has.There was about a 200-point difference.Ems was dispatched for a diabetic emergency.Patient wasn't feeling well.Fire was on the scene first, assessed the patient, took blood sugar and reading was 110.When the ambulance got there, the patient's blood sugar was 300.Readings were within 10 minutes.No medications were administered to the patient, all they did was put a saline line in and did 8-10 ccs to flush it.Verified it was a fingerstick test and they disinfected finger before taking the reading.Rep asked about storage and combining strips and caller indicated they store in the same bottle they come in.Customer ended call to take another call.Rep.Called back later to complete call.Customer was unable to get the serial number of the meter like she thought.Rep provided his email, phone number and extension for customer to provide serial number later.Meter and strips are stored together in a jump bag in the side panel of the truck.Rep explained temperature fluctuations can cause issues.Customer will call back in a few days with the other meter having issues.Replaced product and sent return label.On 7/7/2020, rep followed up to get information and had to leave a voicemail.Caller never sent product details, did not return meter, and has not called back since.
 
Additional Manufacturer Narrative
Meter was not returned for investigation.No strip lot was reported for this complaint so not retain testing was performed.If customer returns any complaint products, products will be tested and a follow-up mdr will be filed.This mdr was submitted late due to technical issues with webtrader esg.Fda helpdesk provided assistance through fda esg helpdesk ticket number (b)(4).

Brand Name
ASSURE PRISM MULTI BLOOD GLUCOSE TEST SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key14841049
Report Number1832816-2022-00008
Device Sequence Number2350967
Product Code NBW
UDI-Device Identifier00015482530013
UDI-Public(01)00015482530013
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2022
Report Date (Section F) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number530001
Device Catalogue Number530001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/20/2022
Event Location Home
Date Report to Manufacturer06/28/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA06/28/2022